# SDR ASAA2019101103987

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 30,064 hours, 8,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND L1 EMERG EXIT LIGHTS AND SIGNS INOP. GROUNDED - YES. SWAPPED LEFT AND RIGHT BATTERY PACKS, PROBLEM FOLLOWS. REPLACED R1 & R2 EMERG LITE PWR SUPPLY & BATTERY ASSYS. OPS CKS GOOD, REF B737-800 AMM 33-51-06.
